MathSciNet Relay Station
MathSciNet bibliographic data
MR2338663 49J45 (47J20 49M15)
Yao, Yonghong; Noor, Muhammad Aslam On modified hybrid steepest-descent methods for general variational inequalities. J. Math. Anal. Appl. 334 (2007), no. 2, 1276–1289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement